MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 05/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported from the transbronchial biopsy assisted by robot guidance in the evaluation of tumors of the lung (target) study (b)(6).The device was not returned for evaluation.There was no allegation of device failure.Risk of pneumothorax is documented in (b)(4), rev f, monarch bronch risk management report and is deemed to be acceptable.Based on the information available for this complaint, the root cause of the reported event is related to a known inherent risk of the device and procedure as documented in the labeling.
 
Event or Problem Description
On (b)(6) 2022, it was reported that a patient underwent a navigation bronchoscopy.During the procedure, the patient was noted to be hypoxic, with elevated peak pressure.An ultrasound showed no lung sliding on right, chest x-ray (cxr) confirmed a moderate-sized, right pneumothorax with associated leftward deviation of the mediastinum, raising the possibility of tension pneumothorax, and left basilar atelectasis.A pigtail chest tube was placed in the right upper chest.Patient tolerated the procedure well.Post procedure cxr shows resolution of pneumothorax.Chest tube was removed.The patient remained in the hospital for 7-days due to symptoms of acute hypoxic respiratory failure secondary to pneumothorax.Pediatric gi forceps were used during the procedure as well as an unknown needle.
 
Additional Manufacturer Narrative
Engineering confirmed that the logs of the reported event were not being uploaded to the cloud.Three good faith efforts (gfe) were made acquiring the logs.However, the logs have not become available as of 7/12/2022.Due to the absence of logs, a full failure analysis cannot be performed against the system.A review of the device history record (dhr) was performed.A review for similar complaint shows the reported issue is a known issue however the root cause is specific to each individual case.There are no reports of nonconformance that relate to the reported incident.This issue will be tracked and trended in the monthly complaint trend review meetings.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA
Manufacturer Contact
harminder kaur
150 shoreline drive
redwood city, CA 94065
MDR Report Key14919470
Report Number3014447948-2022-00011
Device Sequence Number1881876
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20210922
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMON-000005-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown